# SDR JBXA0000142

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO RDU FOR LOUD NOISE IN COCKPIT, OVERWEIGHT LANDING.  FOUND EXTERNAL SERVICE PANEL DOOR OPEN (PANEL NR 122CR) UPON RETURN TO GATE.  CLOSED DOOR AS REQUIRED, NO DAMAGE NOTED.  PERFORMED OVERWEIGHT LANDING INSPECTION (2000 LBS OVER) IAW CL-65 AMM 05-51-01.  NO DISCREPANCIES FOUND AT THIS TIME.
